Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Blood when wiping, bladder feeling full, urge to urinate. Taking clomid. Trying to conceive

Hi please can someone help me? I just went to the bathroom and when i wiped there was blood , my bladder feels full and feels like i constantly need the loo, i am terrified as we are ttc and i am on clomid this round, today is cd 13, please tell me we can continue ttc, i just got meds from the pharmacy for bladder infection and i am drinking cranberry juice... any answers will be appreciated
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

As you are trying to conceive, over the counter medication are not advisable.
increased frequency could be due to urinary infection. Get urine routine and culture test done, take lot of fluids.
You can continue your clomid, get treatment for urinary infection.

Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor